MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048895
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.From the pictures attached it was confirmed the defect reported by the customer "foreign material - other".However, it is necessary to receive the physical sample to perform a proper investigation, determine root cause & implement corrective actions.5-10314 et tube, hvt, 7.0 is not being manufactured currently, however, another part number from the same family (p/n 5-10315 l/n 73l2100123) was used for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: (b)(4) samples were taken from the current production; the samples were visually inspected, and issue reported "foreign material - other" was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "[a] piece of plastic [was] found inside endotracheal tube".No patient involvement reported.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one sample from unit 5-10314 et tube, hvt, 7.0 for investigation.The et tube was not returned, but the packaging was returned with a piece of material taped to it.The material was visually examined with and without magnification.Visual examination revealed that the material was the piece of tubing that was cut off to make the murphy eye on the distal end of the tube.This was the reported foreign material that was found inside of the et tube.A non-conformance has been opened at the manufacturing site to further investigate this issue.
 
Event or Problem Description

Brand Name
HUDSON ET TUBE, HVT, 7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12868526
Report Number3003898360-2021-01058
Device Sequence Number3459090
Product Code BTR
UDI-Device Identifier14026704616746
UDI-Public14026704616746
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/28/2026
Device Model NumberIPN048895
Device Catalogue Number5-10314
Device Lot Number73F2100925
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown